MathSciNet Relay Station
MathSciNet bibliographic data
MR1994222 (2005b:14022) 14D05 (34M35)
Gleizer, Oleg Some explicit solutions of the additive Deligne-Simpson problem and their applications. Adv. Math. 178 (2003), no. 2, 311–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement